# SDR USAA920080841

- Difficulty date: April 3, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N922UW
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 73,347 hours, 32,904 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC148236
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- MAJOR REPAIR - C4 CHECK - A 1" CRACK ON STRINGER 3R BETWEEN BS 1020 AND BS 1040.  INSTALLED REPAIR IAW SRM 53-00-03 FIG 201.
